# SDR TRAX200801186

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 10,551 hours, 6,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH FAS COMPLAINED OF A STRONG FUEL ODOR DURING FLIGHT.  IN AFT CABIN AFT OF ROW 14.  RAN APU BOTH A/C PACKS AND FUEL PUMP SYSTEMS NO DEFECTS NOTED REF CRJ-700MM 21-51-00 28-23-02.
